Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 262, NWS Pittsburgh, PA

August 12, 2021Allegheny County, Beaver County, Washington County, Pennsylvania; Jefferson County, Ohio; Brooke County, Hancock County, Ohio County, West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 12, 2021, 8:39 PM EDT for Allegheny County, Beaver County, Washington County, Pennsylvania; Jefferson County, Ohio; Brooke County, Hancock County, Ohio County, West Virginia. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2021, 8:39 PM EDT (00:39 UTC)
Expired
Aug 12, 2021, 9:30 PM EDT
In force
51 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, OH, Allegheny County, PA, Beaver County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Ohio County, WV

The radar

The Pittsburgh radar (KPBZ), 36 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 8:39 PM EDTTSTM WND DMG1 Wsw Georges Run, OHCOUNTY REPORTED SEVERAL TREES AND POWER LINES DOWN IN THE AREA
Aug 12, 8:45 PM EDTTSTM WND DMG2 Se P And W Patch, PATREE DOWN ON WASHINGTON PIKE IN INDEPENDENCE TOWNSHIP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 3:48 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2022 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2022 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

351 
WUUS51 KPBZ 130039
SVRPBZ
OHC081-PAC003-007-125-WVC009-029-069-130130-
/O.NEW.KPBZ.SV.W.0262.210813T0039Z-210813T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
839 PM EDT Thu Aug 12 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Jefferson County in east central Ohio...
  Southwestern Beaver County in western Pennsylvania...
  Northwestern Washington County in southwestern Pennsylvania...
  West central Allegheny County in southwestern Pennsylvania...
  Ohio County in northern West Virginia...
  Brooke County in northern West Virginia...
  Hancock County in northern West Virginia...

* Until 930 PM EDT.

* At 839 PM EDT, a severe thunderstorm was located near Wellsburg,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages.

* Locations impacted include...
  Weirton, Steubenville, Wellsburg, West Liberty, Avella, Robinson
  Township, Toronto, Wintersville, Mingo Junction, Follansbee,
  Midland, and Hooverson Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4013 8065 4026 8081 4066 8043 4041 8013
TIME...MOT...LOC 0039Z 226DEG 25KT 4025 8066 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
397 
WWUS51 KPBZ 130109
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
909 PM EDT Thu Aug 12 2021

WVC069-130118-
/O.CAN.KPBZ.SV.W.0262.000000T0000Z-210813T0130Z/
Ohio WV-
909 PM EDT Thu Aug 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR OHIO COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio...western and southwestern Pennsylvania...and
northern West Virginia.

LAT...LON 4021 8051 4026 8080 4066 8042 4041 8013
      4030 8033
TIME...MOT...LOC 0108Z 202DEG 28KT 4039 8044 

$$

OHC081-PAC003-007-125-WVC009-029-130130-
/O.CON.KPBZ.SV.W.0262.000000T0000Z-210813T0130Z/
Jefferson OH-Beaver PA-Washington PA-Allegheny PA-Brooke WV-
Hancock WV-
909 PM EDT Thu Aug 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHEASTERN JEFFERSON...SOUTHWESTERN BEAVER...NORTHWESTERN
WASHINGTON...WEST CENTRAL ALLEGHENY...BROOKE AND HANCOCK COUNTIES...

At 908 PM EDT, a severe thunderstorm was located 7 miles east of
Weirton, moving northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Moon Township, Weirton, Steubenville, Wellsburg, Avella, Robinson
Township, Toronto, Wintersville, Mingo Junction, Follansbee, Midland,
and Hooverson Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4021 8051 4026 8080 4066 8042 4041 8013
      4030 8033
TIME...MOT...LOC 0108Z 202DEG 28KT 4039 8044 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
028 
WWUS51 KPBZ 130130
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
930 PM EDT Thu Aug 12 2021

OHC081-PAC003-007-125-WVC009-029-130140-
/O.EXP.KPBZ.SV.W.0262.000000T0000Z-210813T0130Z/
Jefferson OH-Beaver PA-Washington PA-Allegheny PA-Brooke WV-
Hancock WV-
930 PM EDT Thu Aug 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON...
SOUTHWESTERN BEAVER...NORTHWESTERN WASHINGTON...WEST CENTRAL
ALLEGHENY...BROOKE AND HANCOCK COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio...western and southwestern Pennsylvania...and
northern West Virginia.

LAT...LON 4021 8051 4026 8080 4066 8042 4041 8013
      4030 8033
TIME...MOT...LOC 0130Z 226DEG 25KT 4021 7964 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 8:16 PM EDT, 23 minutes earlier.

Area forecast discussion, Aug 12, 8:16 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
816 PM EDT Thu Aug 12 2021

.SYNOPSIS...
Warmth, humidity, and periodic showers and thunderstorms
can be expected until cold frontal passage on Friday evening.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Numerous showers and thunderstorms should persist through this
evening in conjunction with a crossing trough. Converging sly flow,
with dewpoint values in the low to mid 70s, is providing sufficient
moisture feed for strong updraft development given ML CAPE values in
excess of 2000 J/kg, south of the I-80 corridor. Progressive mid
level wind combined with available DCAPE values > 1000 J/kg should
continue the damaging wind threat for the remainder of this evening,
mostly for locations along and south of I-70. In addition, training
storms and overall convective orientation trends should support
increasing flooding concerns across this particular region as well.

With loss of diurnal heating and the departing trough, severe trends
should gradually wane from north to south through midnight. As such,
convection chances, mainly in the form of showers, will continue
overnight as overall ascent improves with the encroaching upr
trough/cold front. Expect lows again around 70 F given the abundant
llvl moisture plaguing the region.

&&restrictions

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Friday's convection largely depends on the trends upstream as the
pattern favorable for northwest flow and a series of MCS's moving
through the forecast area continues. The upper level pattern does
indicate some support aloft as the trough dips further south owing to
stronger organization and development. Will expect destabilization
Friday afternoon again with the approach of another MCS with better
organization. Timing however, is quite difficult and confidence is
low.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Friday night will feature the cold front pushing though ahead of a
strong upper level trough digging south through the Great Lakes
Region bringing an end to the unsettle weather by Saturday. High
pressure will settle in behind bringing a cooler airmass and
temperatures returning to seasonal or just below seasonal values.

The western side of the high will move into the area by Monday and
Tuesday allowing from warm and moist return flow to once again flow
back into the region. This will bring active weather to the region
to end the extended period.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Ongoing convection associated with a crossing trough should support
local IFR restrictions, with thunderstorm coverage waning from north
to south through midnight. Broad ascent within upper troughing
should support additional showers and associated, local MVFR
cigs overnight through early Friday.

Additional thunderstorm development is anticipated again Friday
afternoon.

.Outlook...
Periodic restrictions in showers/tstms are likely thru Sat as a cold
front moves through the area.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Aug 12, 7:57 PM EDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
757 PM EDT Thu Aug 12 2021

OHZ048-057>059-068-069-PAZ007>009-013-015-016-WVZ004-012-021-509>514-
140000-
Coshocton-Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-
Forest-Lawrence-Clarion-Jefferson PA-Marshall-Wetzel-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
757 PM EDT Thu Aug 12 2021

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...Tonight.

Isolated incidents of damaging wind are possible in severe storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms are expected Friday, with isolated incidents
of damaging wind possible in strong to severe storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ039>041-049-050-PAZ014-020>023-029-031-073>076-WVZ001>003-140000-
Tuscarawas-Carroll-Columbiana-Harrison-Jefferson OH-Butler-Beaver-
Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-
757 PM EDT Thu Aug 12 2021

...SEVERE THUNDERSTORM WATCH 433 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, western Pennsylvania, and northern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms are expected Friday, with isolated incidents
of damaging wind possible in strong to severe storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 12, 8:18 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
818 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      ARNOLD                  40.57N  79.77W
08/12/2021                   WESTMORELAND       PA   911 CALL CENTER

            NORTH ST. AND CONSTITUTION BLVD FLOODED IN ARNOLD

&&

EVENT NUMBER PBZ2102153

BROWN
Local storm report, Aug 12, 8:19 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
819 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     STEUBENVILLE            40.37N  80.65W
08/12/2021                   JEFFERSON          OH   SOCIAL MEDIA

            PHOTO OF SNAPPED TREES IN STEUBENVILLE. TIME ESTIMATED
            BASED ON RADAR.

&&

CORRECTED EVENT TIME

EVENT NUMBER PBZ2102134

JF
Local storm report, Aug 12, 8:22 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
822 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FLASH FLOOD      1 W LINCOLN-LEMINGTON   40.48N  79.91W
08/12/2021                   ALLEGHENY          PA   NWS EMPLOYEE

            WASHINGTON BLVD BY HIGHLAND PARK CLOSED DUE TO FLOODING
            AND VEHICLE UNDERWATER IN VICINITY

&&

EVENT NUMBER PBZ2102154

BROWN
Local storm report, Aug 12, 8:30 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
830 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     FLASH FLOOD      DUQUESNE HEIGHTS        40.43N  80.03W
08/12/2021                   ALLEGHENY          PA   TRAINED SPOTTER

            FLOODING ALONG SAW MILL RUN BY THE PARKWAY WEST RAMP

&&

EVENT NUMBER PBZ2102155

BROWN
Local storm report, Aug 12, 8:36 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
836 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND DMG     1 NE MCMURRAY           40.29N  80.08W
08/12/2021                   WASHINGTON         PA   911 CALL CENTER

            TREES AND LINES DOWN AT THOMSVILLE AND PARKWOOD IN
            PETERS TWP

&&

EVENT NUMBER PBZ2102156

BROWN
Local storm report, Aug 12, 8:39 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
839 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND DMG     2 SE CECIL              40.31N  80.14W
08/12/2021                   WASHINGTON         PA   911 CALL CENTER

            SEVERAL TREES AND POWER LINES DOWN AROUND CECIL
            TOWNSHIP

&&

EVENT NUMBER PBZ2102157

BROWN

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:36 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Beaver, Butler, Washington, Westmoreland3 hr
Aug 12, 8:58 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Indiana, Washington, Westmoreland41 min
Aug 12, 9:57 PM EDTFlash Flood WarningPBZFayette, Washington, Westmoreland2 hr
Aug 12, 10:10 PM EDTSpecial Weather StatementPBZFayette35 min
Aug 12, 10:32 PM EDTAreal Flood WarningPBZAllegheny, Washington, Westmoreland3 hr
Aug 12, 11:43 PM EDTAreal Flood WarningPBZAllegheny, Armstrong, Beaver, Butler, Washington92 min
Aug 13, 12:17 AM EDTAreal Flood WarningPBZFayette, Washington, Westmoreland57 min
Aug 13, 5:58 PM EDTSpecial Weather StatementPBZGreene32 min
Aug 13, 6:19 PM EDTSpecial Weather StatementPBZGreene, Washington26 min
Aug 13, 6:29 PM EDTSpecial Weather StatementPBZBeaver31 min
Aug 13, 6:44 PM EDTSpecial Weather StatementPBZBeaver31 min
Aug 13, 6:47 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler43 min
Aug 13, 6:50 PM EDTSpecial Weather StatementPBZWestmoreland25 min
Aug 13, 6:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington49 min
Aug 13, 7:00 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence45 min
Aug 13, 7:01 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler44 min
Aug 13, 7:02 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland28 min
Aug 13, 7:04 PM EDTSevere Thunderstorm WarningPBZAllegheny26 min
Aug 13, 7:12 PM EDTSpecial Weather StatementPBZButler33 min
Aug 13, 7:21 PM EDTSevere Thunderstorm WarningPBZAllegheny39 min
Aug 13, 7:22 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington53 min
Aug 13, 7:27 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion48 min
Aug 13, 7:29 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland46 min
Aug 13, 7:37 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Westmoreland53 min
Aug 13, 7:42 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Westmoreland48 min
Aug 13, 7:45 PM EDTFlash Flood WarningPBZAllegheny104 min
Aug 13, 7:45 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence30 min
Aug 13, 7:52 PM EDTSpecial Weather StatementPBZClarion, Forest, Venango23 min
Aug 12, 9:00 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Harrison, Jefferson, Tuscarawas60 min
Aug 12, 11:26 PM EDTSpecial Weather StatementPBZNoble34 min
Aug 12, 11:29 PM EDTSpecial Weather StatementPBZHarrison46 min
Aug 13, 4:51 PM EDTSpecial Weather StatementPBZMuskingum39 min
Aug 13, 5:07 PM EDTSpecial Weather StatementPBZNoble38 min
Aug 13, 5:13 PM EDTSevere Thunderstorm WarningPBZMonroe, Noble47 min
Aug 13, 5:19 PM EDTSpecial Weather StatementPBZColumbiana26 min
Aug 13, 5:24 PM EDTSevere Thunderstorm WarningPBZColumbiana39 min
Aug 13, 5:29 PM EDTSevere Thunderstorm WarningPBZNoble31 min
Aug 13, 5:36 PM EDTSpecial Weather StatementPBZMuskingum39 min
Aug 13, 5:45 PM EDTSevere Thunderstorm WarningPBZGuernsey, Muskingum45 min
Aug 13, 5:56 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Noble34 min
Aug 13, 6:13 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison, Jefferson47 min
Aug 13, 6:39 PM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson27 min
Aug 12, 10:27 PM EDTSpecial Weather StatementPBZMonongalia48 min
Aug 12, 11:20 PM EDTSpecial Weather StatementPBZPreston25 min
Aug 13, 5:04 PM EDTSpecial Weather StatementPBZWetzel41 min
Aug 13, 5:39 PM EDTSpecial Weather StatementPBZMarshall36 min
Aug 13, 6:25 PM EDTSpecial Weather StatementPBZHancock35 min
Aug 13, 7:53 PM EDTSpecial Weather StatementPBZTucker37 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Severe Thunderstorm Warnings in West Virginia, 2021Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.